# SDR SWAA2024080518605

- Difficulty date: July 29, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 66,500 hours, 39,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FWD CUTOUT PANEL CRACKED AT LOWER SECTION<[01] REPAIRED R1 DOOR FWD CUTOUT PANEL AT LOWER SECTION AS PER B737 AMM 25-00-00-300-802.;[02] VERIFIED STEP 1 AUDIT C/W REF MPM 52.02.02
